Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Configuration spaces and Vassiliev classes in any dimension

Alberto S Cattaneo, Paolo Cotta-Ramusino and Riccardo Longoni

Algebraic & Geometric Topology 2 (2002) 949–1000

DOI: 10.2140/agt.2002.2.949

Forward citations
R Budney, F Cohen, On the homology of the space of knots, Geometry & Topology 13 (2009) 99
D Chataur, J Le Borgne, Homology of spaces of regular loops in the sphere, Algebraic & Geometric Topology 9 (2009) 935
R Koytcheff, A homotopy-theoretic view of Bott–Taubes integrals and knot spaces, Algebraic & Geometric Topology 9 (2009) 1467
C A Rossi, Holonomy and parallel transport in the differential geometry of loop spaces and generalized gauge transformations, Journal of Mathematical Physics 50 (2009) 053511
K Sakai, Nontrivalent graph cocycle and cohomology of the long knot space, Algebraic & Geometric Topology 8 (2008) 1499
T Watanabe, Configuration space integral for long n–knots and the Alexander polynomial, Algebraic & Geometric Topology 7 (2007) 47
T Watanabe, On Kontsevich's characteristic classes for higher-dimensional sphere bundles II: Higher classes, Journal of Topology 2 (2009) 624